Applied Mathematics

Vol.2 No.9(2011), Paper ID 7169, 8 pages

DOI:10.4236/am.2011.29148

 

Positive Solutions to the Nonhomogenous p-Laplacian Problem with Nonlinearity Asymptotic to up-1at Infinity in RN

 

Li Wang

 

 

Copyright © 2011 Li Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Wang, L. (2011) Positive Solutions to the Nonhomogenous p-Laplacian Problem with Nonlinearity Asymptotic to up-1at Infinity in RN. Applied Mathematics, 2, 1068-1075. doi: 10.4236/am.2011.29148.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.